A haar wavelet series solution of heat equation with involution

Saparova, Burma and Mamytova, Roza and Kurbanbaeva, Nurjamal and Ahmedov, Anvarjon A. (2021) A haar wavelet series solution of heat equation with involution. Journal of Advanced Research in Fluid Mechanics and Thermal Sciences, 86 (2). pp. 50-55. ISSN 2289-7879. (Published)

Pdf (Open access)
A haar wavelet series solution of heat equation.pdf
Available under License Creative Commons Attribution Non-commercial.

Download (328kB) | Preview


It is well known that the wavelets have widely applied to solve mathematical problems connected with the differential and integral equations. The application of the wavelets possess several important properties, such as orthogonality, compact support, exact representation of polynomials at certain degree and the ability to represent functions on different levels of resolution. In this paper, new methods based on wavelet expansion are considered to solve problems arising in approximation of the solution of heat equation with involution. We have developed new numerical techniques to solve heat equation with involution and obtained new approximative representation for solution of heat equations.

Item Type: Article
Additional Information: Indexed by Scopus
Uncontrolled Keywords: Approximation; Haar wavelet; Heat equation; Involution; Numerical analysis
Subjects: Q Science > QA Mathematics
Faculty/Division: Center for Mathematical Science
Depositing User: Mrs Norsaini Abdul Samat
Date Deposited: 06 Jan 2022 04:28
Last Modified: 06 Jan 2022 04:28
URI: http://umpir.ump.edu.my/id/eprint/32656
Download Statistic: View Download Statistics

Actions (login required)

View Item View Item